# SDR SWIA200616933

- Difficulty date: August 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 12,793 hours, 9,989 cycles
- Engine: Ge CF343B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6078T39P04
- Part serial: CGWT1995
- Condition: Failed
- Location: Lt Engine Fuel
- Part time: 12,778 hours, 9,983 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AT 12K FEET MSL AND ON FINAL, THE LT ENGINE QUIT.  REPLACED LT ENGINE FUEL CONTROL AND FUEL PUMP IAW RII 73-401 AND AMM 73-71-01.  FUEL CONTROL P/N 4147T70P02  S/N  WYGA3753.
